MAUDE Adverse Event Report: CORDIS CORPORATION SV WIRE; WIRE, GUIDE, CATHETER

CORDIS CORPORATION SV WIRE; WIRE, GUIDE, CATHETER
Model Number 503558X
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, an sv5 wire was used via the right internal jugular vein, and a piece of the wire broke and dislodged itself in a distal branch of the right pulmonary artery.Patient¿s vital signs remained stable during the procedure.The dr.(doctor) attempted to remove the broken piece of wire multiple times with different snaring devices without success, at which point, the dr.Decided the risk of removal will risk harm to the patient in the location that it was in.There was no possibility of device moving elsewhere in the body.

Brand Name
SV WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 n.w. 60th ave
miami lakes FL 33014
MDR Report Key14110731
Report Number14110731
Device Sequence Number5276189
Product Code DQX
UDI-Device Identifier10705032056069
UDI-Public(01)10705032056069
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/12/2022
Report Date (Section F) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number503558X
Device Catalogue Number503558X
Device Lot Number35262084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer04/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight11 KG
Patient RaceWhite
Date Report Sent to FDA04/12/2022